Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Nortriptyline- your experiences?

I started taking nortriptyline about a week ago for migraine class headaches due to the degrading nerves in my neck. I was told to take 1 capsule of mg the first week and increase it by 1 until I get up to 5 pills in week 5. Once I get to a point where it works well without having too many side effects, I can stop increasing or go down 1 capsule. I am also on gabapentin, cyclobenzaprine, lisinopril (blood pressure) and synthroid (hypothyroidism). SInce starting nortriptyline, I am having trouble falling and staying asleep, the ringing in my ears have gotten louder, I started hearing things that are not there and I am in a constant brain fog. This is not cool for my job. I need to make snap decisions during the day. It doesn't seem be helping prevent headaches either. I feel like I am always on the verge of a headache.
Has anyone else taken this? What are your experiences? I plan on talking to my doctor on Friday about my concerns. I have no idea what my choices are for this but I cant live like this.
Tracie C


  • I took it for anxiety a few years ago and while I felt pretty mellow on it, it affected my heart rate and now I have a "possible" allergy to it. If you are having all those symptoms, I'd talk with your Dr. and see if you can try something else.
    Left leg radiculopathy/sciatic pain
    L5/S1 microdiscectomy - May 30, 2014
    L5/S1 microdiscectomy - Aug 14, 2014
    L5/S1 TLIF - Sept. 24, 2014
    Left-side screws/rod removed along with bone fragment Dec. 29, 2014
Sign In or Register to comment.